A geometrical approach to the theory of Jacobi forms
Compositio Mathematica, Volume 79 (1991) no. 1, p. 1-19
@article{CM_1991__79_1_1_0,
     author = {Kramer, J\"urg},
     title = {A geometrical approach to the theory of Jacobi forms},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {79},
     number = {1},
     year = {1991},
     pages = {1-19},
     zbl = {0724.11028},
     mrnumber = {1112278},
     language = {en},
     url = {http://www.numdam.org/item/CM_1991__79_1_1_0}
}
Kramer, Jürg. A geometrical approach to the theory of Jacobi forms. Compositio Mathematica, Volume 79 (1991) no. 1, pp. 1-19. http://www.numdam.org/item/CM_1991__79_1_1_0/

[1] T.M. Apostol, Modular Functions and Dirichlet Series in Number Theory, Graduate Texts in Math. 41, Springer-Verlag, Berlin-Heidelberg -New York (1976). | MR 422157 | Zbl 0332.10017

[2] A. Ash, D. Mumford, M. Rapoport, Y. Tai, Smooth Compactification of Locally Symmetric Varieties, Brookline, Massachusetts. | Zbl 0334.14007

[3] R. Berndt, Meromorphe Funktionen auf Mumford's Kompaktifizierung der universellen elliptischen Kurve N-ter Stufe, J. reine und angew. Math. 326 (1981), 95-103. | MR 711467 | Zbl 0456.12009

[4] M. Eichler, D. Zagier, On the theory of Jacobi forms, Progress in Math. 55, Birkhäuser- Verlag, Boston- Basel-Stuttgart (1984). | MR 781735 | Zbl 0554.10018

[5] K. Kodaira, On compact analytic surfaces II, III, Ann. of Math. 77 (1963), 563-626, 78 (1963), 1-40. | MR 184257 | Zbl 0171.19601

[6] J. Kramer, Jacobiformen und Thetareihen, Manuscripta Math. 54 (1986), 279-322. | MR 819403 | Zbl 0588.10024

[7] D. Mumford, Abelian Varieties, Oxford University Press (1970). | MR 282985 | Zbl 0223.14022

[8] D. Mumford, Tata Lectures on Theta I, Progress in Math. 28, Birkhäuser-Verlag, Boston- Basel-Stuttgart (1983). | MR 688651 | Zbl 0509.14049

[9] T. Shioda, On elliptic modular surfaces, J. Math. Soc. Japan, Vol. 24, No. 1 (1972), 20-59. | MR 429918 | Zbl 0226.14013

[10] N.-P. Skoruppa, The Dimensions of the Spaces of Jacobi Forms, Preprint (1989).

[11] N.-P. Skoruppa, D. Zagier, A trace formula for Jacobi Forms, J. reine und angew. Math. (to appear). | MR 972365 | Zbl 0651.10019

[12] Séminaire de Géométrie Algébrique du Bois-Marie 1965-66 SGA 5: Cohomologie 1-adique et Fonctions L, Lecture Notes in Math. 589, Springer-Verlag, Berlin-Heidelberg - New York (1977). | Zbl 0345.00011